MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION WALLFLEX ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL
Model Number M00516720
Medical Device Problem Codes Unsealed Device Packaging (1444); Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2020 that a wallflex esophageal fully covered stent was received damaged on (b)(6) 2020.According to the complainant, the device was received damaged and it was noticed that the outer and inner packaging were damaged.The inner sterile pouch was compromised and the delivery system was kinked.Reportedly, the damage appeared to be from shipping.Reportedly, there was no patient or procedure involved in this event.

Brand Name
WALLFLEX ESOPHAGEAL
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10762475
Report Number3005099803-2020-04991
Device Sequence Number19648727
Product Code ESW
UDI-Device Identifier08714729778059
UDI-Public08714729778059
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K091510
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2022
Device Model NumberM00516720
Device Catalogue Number1672
Device Lot Number0025995314
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2020
Initial Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1